MAUDE Adverse Event Report: COVIDIEN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775759
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Samples were received in its original package.Samples were visual and functional inspected.During the functional inspection a leak was detected between the connection of the tubing line and the cross-spike connector.The reported condition will be confirmed as related to a manufacturing / production process.The root cause and corrective / preventative action (capa) plan will be documented through a formal investigation and documented within the capa.
 
Event or Problem Description
The customer reports the feeding tubes are leaking at spike connection, occurring with multiple sets.The leak is at the spike proximal to bag.

Brand Name
924 SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9111464
Report Number1282497-2019-08665
Device Sequence Number11258678
Product Code LZH
UDI-Device Identifier20884521155739
UDI-Public20884521155739
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775759
Device Catalogue Number775759
Device Lot Number183130071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date09/24/2019
Patient Sequence Number1